# SDR HALA2022030800072

- Difficulty date: March 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 31,321 hours, 4,995 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

ETOPS -  AIR ENG 1 BLEED NOT CLOSED AFTER SHUT DOWN // REMOVED AND REPLACED #1 ENG PRV (4001HA) PER AMM 36-11-52. OPS AND LEAK CHECK OK. OK TO CONTINUE. VALVE, BLEED, P OFF 33-3611-9-0002 S/N 01522 ON 33-3611-9-0002 S/N 01466
